This is not for me..... But I need to help a friend out. I am currently on TRT so my stuff is dialed in pretty good. My friend was taking 20 MGS per day of DBOL. He was also taking 250 mgs test cyp 2 times per week. He called me Sunday to say his nips are sensitive and hard lol.... After thinking about it I remember a long time ago when I took DBOL it gave me very high levels of estrogen. I told him to stop running the DBOL. Which he did Sunday night. Monday he started taking liquidex at .5 ... he did that every other day and I told him to let me know how things were going. Today at the gym he told me that they are getting sore. I told him to bump the dex up to everyday and see how that goes. So the questions are this... 1. could this have been the result of the dbol ? 2. won't it take about a week for the liquidex to kick in and start to work? (this is legit stuff) 3. Should he go ahead and grab some letro or aromasin and run that instead or can he continue with the dex and see what happens? 4. on 500 mgs per week I don't have issues but he obviously is and everyone is different and how they react to certain things. Can he just take the liquidex but maybe bump it up a little higher and wait it out a week?